MathSciNet Relay Station
MathSciNet bibliographic data
MR420305 (54 #8319) 47A15
Lomonosov, V. I. Invariant subspaces of the family of operators that commute with a completely continuous operator. (Russian) Funkcional. Anal. i Priložen. 7 (1973), no. 3, 55–56.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement